# SDR QXEA200400391

- Difficulty date: June 3, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 13,551 hours, 19,327 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 31708001A
- Part serial: 96044
- Condition: Failed
- Location: Zone 100
- Part time: 11,261 hours, 314,768 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PSC - FLIGHT 2096 - AIRCRAFT RETURNED TO FIELD, NR 1 AC GENERATOR CAUTION LIGHT ILLUMINATED.  CAUTION LIGHT WOULD NOT EXTINGUISH UNTIL AUXILLARY PUMPS AND STANDBY PUMPS WERE TURNED OFF.  LEFT TRU LIGHT ALSO ILLUMINATED.  AIRCRAFT LANDED SAFELY.  REMOVED AND REPLACED NR 1 AC GENERATOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
